The Ohsawa-Takegoshi Extension Theorem on Some Unbounded Sets (Q5448731): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Set OpenAlex properties.
 
(2 intermediate revisions by 2 users not shown)
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank
Property / cites work
 
Property / cites work: The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman / rank
 
Normal rank
Property / cites work
 
Property / cites work: Integral formulas and the Ohsawa-Takegoshi extension theorem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some estimates for the Bergman Kernel and Metric in Terms of Logarithmic Capacity / rank
 
Normal rank
Property / cites work
 
Property / cites work: An alternative proof of an extension theorem of T. Ohsawa / rank
 
Normal rank
Property / cites work
 
Property / cites work: Invariant distances and metrics in complex analysis–-revisited / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the extension of \(L^ 2\) holomorphic functions. III: Negligible weights / rank
 
Normal rank
Property / cites work
 
Property / cites work: Addendum to “On the Bergman kernel of hyperconvex domains”, Nagoya Math. J. 129 (1993), 43–52 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the extension of <i>L</i><sup>2</sup> holomorphic functions V-Effects of generalization / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the extension of \(L^ 2\) holomorphic functions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Capacities and kernels on Riemann surfaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Domains with finite dimensional Bergman space / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W1513352069 / rank
 
Normal rank

Latest revision as of 10:15, 30 July 2024

scientific article; zbMATH DE number 5246091
Language Label Description Also known as
English
The Ohsawa-Takegoshi Extension Theorem on Some Unbounded Sets
scientific article; zbMATH DE number 5246091

    Statements

    Identifiers